# SDR DXTA2024050611675

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0148
- Aircraft time: 6,049 hours, 3,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAV EMERG LIGHT: LAV SEAT 9 AISLE EMERGENCY LIGHT INOP. DOES WORK WITH REGULAR INTERIOR LIGHTING BUT NOT WITH EMER LIGHTS.   REMOVED DEFECTIVE CONTACT PIN AND INSTALLED NEW CONTACT PIN IAW AMM 20-00-00 OPS CHECK GOOD AT THIS TIME.
